# SDR USAA2012041200001

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 55,523 hours, 8,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F110138502
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L3  WALL MOUNTED EXIT LENS NOT INSTALLED.   INSTALLED NEW DOOR L3 WALL MOUNTED EXIT LENS LIGHT IAW  AMM 33-51-13-400-801A.
